# SDR CA070910003

- Difficulty date: September 6, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 34,948 hours
- Engine: Rroyce DART5342
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: T2C5000605500
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) 10 MINUTES PRIOR TO LANDING, THE PORT AND STARBOARD HYDRAULIC PUMP LIGHTS ILLUMINATED WITH MAIN PRESSURE DEPLETING AND STOPPING AT ACCUMULATOR PRESSURE. THE CREW CARRIED OUT THE APPROPRIATE PROCEDURES AND LANDED WITH NO FURTHER INCIDENT. MAINTENANCE FOUND A HYDRAULIC FLEX LINE, IN THE RT WHEEL BAY, WHICH GOES TO THE HIGH-PRESSURE HYDRAULIC FILTER RUPTURED. THE FLEX LINE, ALONG WITH BOTH HYDRAULIC PUMPS, WAS REPLACED AND THE SYSTEM FUNCTION CHECKED SERVICEABLE. (TC NR 20070910003)
